# SDR JTAA2015FA0000188

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N920VH
- Make and model: Skrsky S92A
- Aircraft serial: 920061
- Aircraft time: 3,284 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN RAISING LANDING GEAR, IT LOCKED THEN UNLOCKED WITH A NOTICEABLE SHUTTER AND THE UNLOCK LIGHT BLINKED.  DID THIS TWICE WITH SAME RESULT.  ACFT RETURNED TO BASE WITH OUT FURTHER INCIDENT.
